# SDR HEEA087506

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Damaged
- Location: Cockpit Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT LIGHT RELAY WILL NOT COMPLETE CIRCUIT.
